# SDR 2007FA0000683

- Difficulty date: July 12, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Aircraft: N5152J
- Make and model: Cessna 340CESSNA
- Aircraft serial: 3400542
- Engine: Cont TSIO520*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 08220009
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE TOP SKIN OF THE RT WING AT THE LANDING GEAR SIDE BRACE ATTACHMENT LOCATION, APPROX WS 63.45.  THE SKIN IS 2024-T3 ALUMINUM, .032 THICK.  THE CRACK IS ABOUT 4.5 INCHES LONG.  (K)
